RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 3, Pages 542–545 (Mi dan33620)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On $\kappa$-points of topological spaces

S. Sirota

Lomonosov Moscow State University

Full text: PDF file (536 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.831
Presented: P. S. Aleksandrov
Received: 15.03.1967

Citation: S. Sirota, “On $\kappa$-points of topological spaces”, Dokl. Akad. Nauk SSSR, 178:3 (1968), 542–545

Citation in format AMSBIB
\Bibitem{Sir68}
\by S.~Sirota
\paper On $\kappa$-points of topological spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 3
\pages 542--545
\mathnet{http://mi.mathnet.ru/dan33620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0225289}
\zmath{https://zbmath.org/?q=an:0174.54004}


Linking options:
  • http://mi.mathnet.ru/eng/dan33620
  • http://mi.mathnet.ru/eng/dan/v178/i3/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Sirota, “The product of topological groups and extremal disconnectedness”, Math. USSR-Sb., 8:2 (1969), 169–180  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019